Hello, I had Botox injected 3 weeks ago for brow lift. It was actually injected in upper frontalis, which I now realize is the reason my brows actually dropped, exacerbating what was a mild hooding issue. I have since had injections to glabella to balance the "pull," but hooding continues. I have taken to wearing eyelid tape to conceal the hooding. My question is- will wearing eyelid tape for a month or so cause increased laxity/hooding down the road? Thanks!
Hooding after Botox?
Doctor Answers (6)
Hooding after Botox?
Its best to wait until Botox wears off, your brows should return back to normal after this
Hooding After Botox Injections
Putting a few units of Botox in the lateral brow tips may help to lift eyebrows slightly. Using the tape should not increase the laxity. The best way to eliminate hooding is with an upper blepharoplasty.
Lateral brow hooding can get worse with botox that is placed in the lower frontalis muscle. This will wear off in a few months.
You might also like...
Hooding after forehead Botox
The only reliable Botox browlift is to treat the corrugators (frown lines) and the lateral orbicularis (crow's feet area). Treating the frontalis risks eyelid/brow drooping unless you leave part of the frontalis untreated in which case there are other issues.
Wearing the tape is OK if it works for you. You may consider an upper blepharoplasty or a browlift in the future to deal with the mild hooding. This may reduce the need for Botox on the forehead or allow Botox to be used more liberally on the forehead without causing a problem.
Treating brow depressors with Botox to get "browlift"
In addition to the glabella (corrugators), the lateral periorbital rhytids/crow's feet (orbicularis oculi) can also be relaxed with Botox to help elevate the lateral eyebrow. This may help to improve the "hooding" you are experiencing. Your laxity should not be affected either way once the Botox has worn off.
Hooding after Botox
I would not think that wearing eyelid tape for a months or so would cause any increased laxity or hooding of your eyelid down the road. Once the Botox wears off, everything should return to how it was before the treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.